MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3541058
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wrinkling (2613); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: no information regarding explantation or an expected explantation date has been received.Health effect - clinical code e2402: generalized illness.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
This event is associated with the glow clinical trial (subject id: 777-014).It was reported that female patient underwent a breast reconstruction with a 180cc mentor memoryshape breast implant and experienced cutaneous contour deformity post-operatively; it was reported there was wrinkling.It was also reported that the patient experienced generalized illness including pain, muscle cramps, sleep disorders, and hair loss.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On february 07, 2024, we became aware that the patient also experienced patient dissatisfaction due to the wrinkling that should have been included in the previous report.Patient dissatisfaction with the procedure outcome is included as part of the generalized illness list that the patient was experiencing/reporting.The patient had reported the breast pain on (b)(6) 2019 and reported to be resolved on (b)(6) 2023.It was also reported that during the patient's first, second, and third year follow ups, the patient reported post-op rheumatology signs and symptoms, which were captured in the previous medwatch report.Manufacturer¿s reference number: (b)(4), on (b)(6) 2024, we became aware that the patient also experienced patient dissatisfaction due to the wrinkling that should have been included in the previous report.Patient dissatisfaction with the procedure outcome is included as part of the generalized illness list that the patient was experiencing/reporting.The patient had reported the breast pain on (b)(6) 2019 and reported to be resolved on (b)(6) 2023.It was also reported that during the patient's first, second, and third year follow ups, the patient reported post-op rheumatology signs and symptoms, which were captured in the previous medwatch report.

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key18263960
Report Number1645337-2023-14264
Device Sequence Number7890543
Product Code FTR
UDI-Device Identifier00081317005421
UDI-Public00081317005421
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2021
Device Catalogue Number3541058
Device Lot Number7353557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer02/07/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight55 KG
Patient EthnicityNon Hispanic
Patient RaceWhite